MAUDE Adverse Event Report: PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS EVO SLEEP AND SNORE DEVICE

PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS EVO SLEEP AND SNORE DEVICE
Model Number 1450
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Codes Sleep Dysfunction (2517); Weight Changes (2607)
Date of Event 02/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Prosomnus sleep technologies is the manufacturer of mandibular advancement devices for the treatment of obstructive sleep apnea and snoring.The patient reported to fda about prosomnus device is suspected to have an adverse outcome.Fda forwarded the report to prosomnus on 08/24/2023.The patient reported sleep dysfunction and weight changes from using prosomnus device.The patient reported monitoring sleep apnea episodes using a pulse oximeter purchased from ebay.Patient also reported losing 20 lbs of body weight and the device is not intended to lose weight or cure obstructive sleep apnea.Prosomnus sleep devices are used to alleviate obstructive sleep apnea and snoring as the indications state.Eliminating the use of supplemental oxygen must only be done under medical advice or supervision.The patient's serious allegations has little or no proof as there is enough clinical evidence in alleviating obstructive sleep apnea from using prosomnus devices.The patient also reported to fda about the use of prosomnus device with patient monitoring.After investigating further, the device prescribed by the patient's dentist did not have a patient monitoring sensor embedded in the device.There was only one precription from the patient's dentist and only one set of device was manufacturered for the patient, and prosomnus did not get a second prescription for this patient.
 
Additional Manufacturer Narrative
Prosomnus mandibular advancement device indications for use does not indicate to use the device with supplemental oxygen.The patient must follow his/her prescriber's advice or order.The patient also self tested sleep apnea episodes using a pulse oximeter purchased from ebay.Patient reported losing 20 lbs of body weight and the prosomnus device is not intended to lose weight or cure obstructive sleep apnea.Prosomnus sleep devices are used to alleviate obstructive sleep apnea and snoring as the indications state.Eliminating the use of oxygen must only be done under medical advice or supervision.The patient's serious allegations has little or no proof to the adverse events caused.The patient also reported to fda about the use of prosomnus device with patient monitoring.After investigating further, the device prescribed by the patient's dentist did not have a patient monitoring sensor embedded in the device.There was only one precription from the patient's dentist and only one set of device was manufacturered for the patient, and prosomnus did not get a second prescrition for this patient.Patient's prescriber was contacted and patient had stated the device was performing very well, losing weight, feeling healthy, and better sleep.The device did not fail to perform as expected.Prosomnus strives for excellence and to provide safe and effective devices.There is enough clinical evidence in alleviating obstructive sleep apnea from using prosomnus devices.Service and quality is our priority.

Brand Name
PROSOMNUS EVO SLEEP AND SNORE DEVICE
Common Device Name
PROSOMNUS EVO SLEEP AND SNORE DEVICE
Manufacturer (Section D)
PROSOMNUS SLEEP TECHNOLOGIES
5675 gibraltar dr
pleasanton CA 94588
Manufacturer (Section G)
PROSOMNUS SLEEP TECHNOLOGIES
5675 gibraltar dr
pleasanton CA 94588
Manufacturer Contact
divya mavalli
5675 gibraltar dr
pleasanton, CA 94588
9253077069
MDR Report Key17741540
Report Number3013116677-2023-00001
Device Sequence Number4085609
Product Code LRK
UDI-Device Identifier00863039000492
UDI-Public(01)00863039000492
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202529
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1450
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; ATENOLOL; ATORVASTATIN; DULOXETINE; EUTHYROX; HCTZ; OVER THE COUNTER PULSE OXIMETER; OZEMPIC INJECTIONS; POT CL MICRO TAB; SUPPLEMENTAL OXYGEN DURING SLEEP
Outcome Attributed to Adverse Event Other;
Patient SexUnknown